# SDR VNAA202105051111

- Difficulty date: May 2, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 23,373 hours, 17,331 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 10195H3164
- Condition: Cracked
- Location: Cockpit
- Part time: 23,373 hours, 17,331 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN WINDSHIELD CRACKED ENROUTE TO KBHM CREW DECLARED AN EMERGENCY. THEY HELD FOR ABOUT 35 MINUTES TO BURN OFF THE FUEL BEFORE LANDING IN KIAD. EMERGENCY VEHICLES DID ONE LAP AROUND THE PLANE OFF THE RUNWAY WHILE THE CREW CANCELLED THE EMERGENCY. CAPTAIN DID INFORM THE PASSENGERS OF THE SITUATION AND HE DID NOT GIVE THE ORDER TO BRACE. THEY DID NOT LAND OVERWEIGHT. / REMOVED AND REPLACED CAPTAIN SIDE WINDSHIELD IAW CRJ 700 AMM 56-11-01-000/400-801.OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
